skip to content
The maximal factorizations of the finite simple groups and their automorphism groups Preview this item
ClosePreview this item
Checking...

The maximal factorizations of the finite simple groups and their automorphism groups

Author: M W Liebeck; Cheryl E Praeger; J Saxl
Publisher: Providence, R.I., USA : American Mathematical Society, 1990.
Series: Memoirs of the American Mathematical Society, no. 432.
Edition/Format:   eBook : Document : EnglishView all editions and formats
Database:WorldCat
Rating:

(not yet rated) 0 with reviews - Be the first.

Subjects
More like this

 

Find a copy online

Links to this item

Find a copy in the library

&AllPage.SpinnerRetrieving; Finding libraries that hold this item...

Details

Genre/Form: Electronic books
Additional Physical Format: Print version:
Liebeck, M.W. 1954-
Maximal factorizations of the finite simple groups and their automorphism groups /
Material Type: Document, Internet resource
Document Type: Internet Resource, Computer File
All Authors / Contributors: M W Liebeck; Cheryl E Praeger; J Saxl
ISBN: 9781470408558 1470408554
OCLC Number: 851087227
Notes: "July 1990, volume 86, number 432 (end of volume)."
Description: 1 online resource (iv, 151 pages).
Contents: 1. Introduction 2. Preliminaries 3. Classical groups of large dimension: factorizations as a product of two geometric subgroups 4. Classical groups of large dimension: factorizations in which one of the factors is non-geometric 5. Classical groups of small dimension 6. Factorizations of sporadic groups 7. Factorizations of alternating groups 8. Factorizations of exceptional groups of Lie type 9. On maximal subgroups of symmetric and alternating groups Appendix 1 Appendix 2 Appendix 3.
Series Title: Memoirs of the American Mathematical Society, no. 432.
Responsibility: M.W. Liebeck, C.E. Praeger, and J. Saxl.

Reviews

User-contributed reviews
Retrieving GoodReads reviews...
Retrieving DOGObooks reviews...

Tags

Be the first.
Confirm this request

You may have already requested this item. Please select Ok if you would like to proceed with this request anyway.

Linked Data


Primary Entity

<http://www.worldcat.org/oclc/851087227> # The maximal factorizations of the finite simple groups and their automorphism groups
    a schema:Book, schema:MediaObject, schema:CreativeWork ;
   library:oclcnum "851087227" ;
   library:placeOfPublication <http://id.loc.gov/vocabulary/countries/riu> ;
   library:placeOfPublication <http://experiment.worldcat.org/entity/work/data/22481400#Place/providence_r_i_usa> ; # Providence, R.I., USA
   schema:about <http://id.worldcat.org/fast/924911> ; # Finite simple groups
   schema:about <http://id.worldcat.org/fast/1012622> ; # Maximal subgroups
   schema:about <http://id.worldcat.org/fast/919711> ; # Factorization (Mathematics)
   schema:about <http://experiment.worldcat.org/entity/work/data/22481400#Topic/mathematics_reference> ; # MATHEMATICS--Reference
   schema:about <http://experiment.worldcat.org/entity/work/data/22481400#Topic/mathematics_essays> ; # MATHEMATICS--Essays
   schema:about <http://dewey.info/class/510/e20/> ;
   schema:about <http://experiment.worldcat.org/entity/work/data/22481400#Topic/mathematics_pre_calculus> ; # MATHEMATICS--Pre-Calculus
   schema:about <http://id.worldcat.org/fast/824131> ; # Automorphisms
   schema:bookFormat schema:EBook ;
   schema:contributor <http://viaf.org/viaf/49453166> ; # Jan Saxl
   schema:contributor <http://viaf.org/viaf/109354752> ; # Cheryl E. Praeger
   schema:creator <http://viaf.org/viaf/27134272> ; # Martin W. Liebeck
   schema:datePublished "1990" ;
   schema:exampleOfWork <http://worldcat.org/entity/work/id/22481400> ;
   schema:genre "Electronic books"@en ;
   schema:inLanguage "en" ;
   schema:isPartOf <http://worldcat.org/issn/0065-9266> ; # Memoirs of the American Mathematical Society ;
   schema:isPartOf <http://worldcat.org/issn/1947-6221> ; # Memoirs of the American Mathematical Society,
   schema:isSimilarTo <http://worldcat.org/entity/work/data/22481400#CreativeWork/maximal_factorizations_of_the_finite_simple_groups_and_their_automorphism_groups> ;
   schema:name "The maximal factorizations of the finite simple groups and their automorphism groups"@en ;
   schema:productID "851087227" ;
   schema:publication <http://www.worldcat.org/title/-/oclc/851087227#PublicationEvent/providence_r_i_usa_american_mathematical_society_1990> ;
   schema:publisher <http://experiment.worldcat.org/entity/work/data/22481400#Agent/american_mathematical_society> ; # American Mathematical Society
   schema:url <http://dx.doi.org/10.1090/memo/0432> ;
   schema:url <http://search.ebscohost.com/login.aspx?direct=true&scope=site&db=nlebk&db=nlabk&AN=838495> ;
   schema:workExample <http://worldcat.org/isbn/9781470408558> ;
   wdrs:describedby <http://www.worldcat.org/title/-/oclc/851087227> ;
    .


Related Entities

<http://experiment.worldcat.org/entity/work/data/22481400#Agent/american_mathematical_society> # American Mathematical Society
    a bgn:Agent ;
   schema:name "American Mathematical Society" ;
    .

<http://experiment.worldcat.org/entity/work/data/22481400#Place/providence_r_i_usa> # Providence, R.I., USA
    a schema:Place ;
   schema:name "Providence, R.I., USA" ;
    .

<http://experiment.worldcat.org/entity/work/data/22481400#Topic/mathematics_essays> # MATHEMATICS--Essays
    a schema:Intangible ;
   schema:name "MATHEMATICS--Essays"@en ;
    .

<http://experiment.worldcat.org/entity/work/data/22481400#Topic/mathematics_pre_calculus> # MATHEMATICS--Pre-Calculus
    a schema:Intangible ;
   schema:name "MATHEMATICS--Pre-Calculus"@en ;
    .

<http://experiment.worldcat.org/entity/work/data/22481400#Topic/mathematics_reference> # MATHEMATICS--Reference
    a schema:Intangible ;
   schema:name "MATHEMATICS--Reference"@en ;
    .

<http://id.worldcat.org/fast/1012622> # Maximal subgroups
    a schema:Intangible ;
   schema:name "Maximal subgroups"@en ;
    .

<http://id.worldcat.org/fast/824131> # Automorphisms
    a schema:Intangible ;
   schema:name "Automorphisms"@en ;
    .

<http://id.worldcat.org/fast/919711> # Factorization (Mathematics)
    a schema:Intangible ;
   schema:name "Factorization (Mathematics)"@en ;
    .

<http://id.worldcat.org/fast/924911> # Finite simple groups
    a schema:Intangible ;
   schema:name "Finite simple groups"@en ;
    .

<http://viaf.org/viaf/109354752> # Cheryl E. Praeger
    a schema:Person ;
   schema:birthDate "1948" ;
   schema:familyName "Praeger" ;
   schema:givenName "Cheryl E." ;
   schema:name "Cheryl E. Praeger" ;
    .

<http://viaf.org/viaf/27134272> # Martin W. Liebeck
    a schema:Person ;
   schema:birthDate "1954" ;
   schema:familyName "Liebeck" ;
   schema:givenName "Martin W." ;
   schema:givenName "M. W." ;
   schema:name "Martin W. Liebeck" ;
    .

<http://viaf.org/viaf/49453166> # Jan Saxl
    a schema:Person ;
   schema:birthDate "1948" ;
   schema:familyName "Saxl" ;
   schema:givenName "Jan" ;
   schema:givenName "J." ;
   schema:name "Jan Saxl" ;
    .

<http://worldcat.org/entity/work/data/22481400#CreativeWork/maximal_factorizations_of_the_finite_simple_groups_and_their_automorphism_groups>
    a schema:CreativeWork ;
   rdfs:label "Maximal factorizations of the finite simple groups and their automorphism groups /" ;
   schema:description "Print version:" ;
   schema:isSimilarTo <http://www.worldcat.org/oclc/851087227> ; # The maximal factorizations of the finite simple groups and their automorphism groups
    .

<http://worldcat.org/isbn/9781470408558>
    a schema:ProductModel ;
   schema:isbn "1470408554" ;
   schema:isbn "9781470408558" ;
    .

<http://worldcat.org/issn/0065-9266> # Memoirs of the American Mathematical Society ;
    a bgn:PublicationSeries ;
   schema:hasPart <http://www.worldcat.org/oclc/851087227> ; # The maximal factorizations of the finite simple groups and their automorphism groups
   schema:issn "0065-9266" ;
   schema:name "Memoirs of the American Mathematical Society ;" ;
    .

<http://worldcat.org/issn/1947-6221> # Memoirs of the American Mathematical Society,
    a bgn:PublicationSeries ;
   schema:hasPart <http://www.worldcat.org/oclc/851087227> ; # The maximal factorizations of the finite simple groups and their automorphism groups
   schema:issn "1947-6221" ;
   schema:name "Memoirs of the American Mathematical Society," ;
    .

<http://www.worldcat.org/title/-/oclc/851087227>
    a genont:InformationResource, genont:ContentTypeGenericResource ;
   schema:about <http://www.worldcat.org/oclc/851087227> ; # The maximal factorizations of the finite simple groups and their automorphism groups
   schema:dateModified "2017-09-02" ;
   void:inDataset <http://purl.oclc.org/dataset/WorldCat> ;
    .


Content-negotiable representations

Close Window

Please sign in to WorldCat 

Don't have an account? You can easily create a free account.